MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. IV ADMINISTRATION SET; SET, ADMINISTRATION, INTRA

B. BRAUN MEDICAL INC. IV ADMINISTRATION SET; SET, ADMINISTRATION, INTRA
Catalog Number V1921
Medical Device Problem Code Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: brief inquiry description: zosyn ivpb free-flow concerns at (b)(6) hospital.Detailed inquiry description: received the following email from (b)(6) on 5/29/2024."there was an incident with braun pump infusing zosyn last night on 1 w an incident report was placed.Date (b)(6) 2024 time 5:21 am: rn states braun integration used was in the room with pt and ivpb infused freely.This is documented on infusion verifier on screen shot rn also stated after this occurred the pump still said zosyn had over 3 hours remaining to infuse on braun pump landing screen which i also saw on the pump.The pump and tubing is now in bio med: bme # s001182 bar code 807421.Lot # piggy back tubing 0061934189." customer isolated pump and tubing samples in biomed.Epic ehr screenshot (attached) displays 0.99 ml volume infused by pump from 05:21 to 05:26.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One photograph of the infusion pump screen was submitted for evaluation.The photograph was evaluated, and a proper evaluation could not be performed from the evidence provided.The reported defect was not confirmed.All available information was forwarded to the supplier for further evaluation.A possible root cause could not be determined.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
IV ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd
allentown PA 18109
Manufacturer (Section G)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR  
Manufacturer Contact
jonathan severino
901 marcon blvd
allentown, PA 18109
4847197287
MDR Report Key19606005
Report Number2523676-2024-00639
Device Sequence Number17725906
Product Code FPA
UDI-Device Identifier04046964188558
UDI-Public(01)04046964188558
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K173361
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberV1921
Device Lot Number0061934189
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/25/2024
Supplement Report FDA Received Date07/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown